I started taking 40mg in October. I have insomnia and night sweats most nights. I get headaches if I don't eat when I take it. I have gained 24lbs since October. I work out 3-4 days a week and cut my calories to 1800. I followed this workout plan before and lost 75lbs and kept it off until now. I like the meds because they really help with keeping my emotions in check, but I want to do something about the weight gain.
I have taken Viibryd for over a year and only today did I realize that it is the cause of my 70 lb weight gain and inability to get rid of it. Even after a total lifestyle change (diet and exercise), I am unable to shed a single pound. Neither I, nor my team of docs considered the Viibryd as being the cause since it is known that it is a weight neutral drug. Silly me. My experience is identical to the others who have posted here - this not a coincidence. My weight increase (from an already large 38 waist to a 46!) has been blamed on laziness, sodas, overeating, not enough sleep, fast food, grains, and my dad only said I look like I'm eating too well. These issues have all been addressed but when I pinpointed the onset of the gains and the time I began Viibryd, it all came together for me.
Don't get me wrong. Viibryd has helped better than any other med and I have tried them all! I get over-emotional at times, like crying at AT&T commercials even though I'm a tough guy, but that is tolerable. The weight is not. The efects of the weight are certainly not!
I have been on this med since late October. I didn't start to gain weight until the med was fully into my system. In January, I realized I wasn't able to get satiated with food. I ate ALL DAY! Within one month, I gained 12 pounds. This is actually an interesting feat of accomplishment, because I have undergone weight loss surgery (gastric sleeve) 4 years ago and hadn't gained more than 3 pounds in 4 years. This was incredibly frustrating. With the sexual side effects kicking in at the same time as the weight gain, I decided it was time to consider tapering off... That has been a painful journey for another time...
Yes, I think viibryd is highly effective at making certain minds crave carbohydrates. It made me feel like a food junkie. I know the med didn't make me fat, I did, but it really tempts you. You are not alone.
- Viibryd Information for Consumers
- Viibryd Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viibryd (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Oct 2012 • 1 answer
Posted 12 Dec 2012 • 3 answers
I am having terrible night sweats! Help! Does anyone know something that can get rid of these? Help!
Posted 11 Jul 2013 • 3 answers
Posted 29 Jan 2014 • 3 answers
Posted 23 May 2014 • 1 answer